# SDR 97FDEA00795

- Difficulty date: October 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N146FE
- Make and model: Boeing 727-27C
- Aircraft serial: 19110
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6518382
- Condition: Corroded
- Location: Bs 1006
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-01) ON INSIDE SKIN BS 1006 BETWEEN STR 1 TO 2 RT.  *S/D*  REMOVED CORROSION ON INNER SKIN BS 1006 BETWEEN STR 1 TO 2 RT.  REMOVED .043 FROM .063 ORIGINAL THICKNESS IN AREA OF 2 X 1.  FOUND TO BE OUT OF LIMITS PER FED SRM 53-30-1.  TRIMMED DAMAGED AREA PER FED SRM 53-30-3.  FABRICATED DOUBLER PER FED SRM 53-30-3 AND INSTALLED DOUBLER PER FED SRM 51-30-2.
